# SDR CALA2024100800782

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 74,658 hours, 28,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: B99851
- Condition: Broken
- Location: Light Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT SWITCH GUARD ON OVERHEAD PANEL IS BROKEN REPLACED EEL SWITCH GUARD, REF IPC 33-51-00-02, OPS NORMAL.PARTS USED: 29-3351-3-0037, QTY :1
